Stability and Periodic Nature of a System of Difference Equations

Document Type : Special issue editorial


Kırklareli University, Kırklareli, 39100, Turkey


In this paper, we investigate the equilibrium points of following a system of difference equations $x_{n+1}=x_{n-2}y_{n}-1,y_{n+1}=y_{n-2}x_{n}-1$. We also study the asymptotic stability of related system of difference equations. Further we examine the periodic solutions of related system with period two. Additionally, we find out the invariant interval and periodic cycles of related system of difference equations.


Volume 11, Issue 2
December 2020
Pages 187-198
  • Receive Date: 10 February 2020
  • Revise Date: 29 April 2020
  • Accept Date: 08 May 2020